# SDR AU981399

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FUSELAGE CRACKED FROM THE FORWARD FACE OF THE HEATER DUCT HOLE THROUGH THE INNER INSPECTION HOLE AND UP THE AFT FACE OF THE CLOSURE PANEL.  CRACKING WAS HIDDEN BENEATH SOUND PROOFING.
